RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2013, том 25, выпуск 6, страницы 37–49 (Mi aa1362)  

Статьи

When should a polynomial's root nearest to a real number be real itself?

A. Dubickas

Department of Mathematics and Informatics, Vilnius University, Naugarduko, 24, Vilnius LT-03225, Lithuania

Аннотация: The conditions are studied under which the root of an integer polynomial nearest to a given real number $y$ is real. It is proved that if a polynomial $P\in\mathbb Z[x]$ of degree $d\geq2$ satisfies $|P(y)|\ll1/M(P)^{2d-3}$ for some real number $y$, where the implied constant depends on $d$ only, then the root of $P$ nearest to $y$ must be real. It is also shown that the exponent $2d-3$ is best possible for $d=2,3$ and that it cannot be replaced by a number smaller than $(2d-3)d/(2d-2)$ for each $d\geq4$.

Ключевые слова: polynomial root separation, real roots, Mahler's measure, discriminant.

Полный текст: PDF файл (254 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2014, 25:6, 919–928

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 04.10.2012
Язык публикации: английский

Образец цитирования: A. Dubickas, “When should a polynomial's root nearest to a real number be real itself?”, Алгебра и анализ, 25:6 (2013), 37–49; St. Petersburg Math. J., 25:6 (2014), 919–928

Цитирование в формате AMSBIB
\RBibitem{Dub13}
\by A.~Dubickas
\paper When should a~polynomial's root nearest to a~real number be real itself?
\jour Алгебра и анализ
\yr 2013
\vol 25
\issue 6
\pages 37--49
\mathnet{http://mi.mathnet.ru/aa1362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3234839}
\zmath{https://zbmath.org/?q=an:06373511}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 6
\pages 919--928
\crossref{https://doi.org/10.1090/S1061-0022-2014-01323-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84909996882}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1362
  • http://mi.mathnet.ru/rus/aa/v25/i6/p37

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:134
    Полный текст:23
    Литература:21
    Первая стр.:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019